k-Fibonacci Cubes: A Family of Subgraphs of Fibonacci Cubes


Egecioglu O., Saygı E. , Saygi Z.

INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, vol.31, no.5, pp.639-661, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.1142/s0129054120500318
  • Title of Journal : INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE
  • Page Numbers: pp.639-661
  • Keywords: Hypercube, Fibonacci cube, Fibonacci number, ENUMERATIVE PROPERTIES, DISJOINT HYPERCUBES, LUCAS

Abstract

Hypercubes and Fibonacci cubes are classical models for interconnection networks with interesting graph theoretic properties. We consider k-Fibonacci cubes, which we obtain as subgraphs of Fibonacci cubes by eliminating certain edges during the fundamental recursion phase of their construction. These graphs have the same number of vertices as Fibonacci cubes, but their edge sets are determined by a parameter k. We obtain properties of k-Fibonacci cubes including the number of edges, the average degree of a vertex, the degree sequence and the number of hypercubes they contain.